Hi, I've used plan b a few times before unfortunatly, and a couple times the spotting before periods were very heavy and then I had a late period. But now, on March 28th my boyfriend and I had sex with a condom. I was scheduled to ovulate on the 29th, based off of an app on my phone I use to track my period. On March 31st we had unprotected sex, and I took plan b the evening of April 1st. On the 7th I had my first sign of spotting, light pink and very very little. It happened the next day also but barely anything and it has since stopped. Also noticing very sore breasts and just today pretty emotional for no reason. My next period is supposed to start on the 12th and is usuaally very accurate w/o plan b side effects. I'm not sure if there happened to be a mishap with the condom or not, in March. I'm just curious if this could be implantation bleeding or plan b side effects since I have never experienced this type of spotting as side effects before. Thanks!
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.